# SDR AALA20131213004

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 42,226 hours, 6,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD LIGHT HAS BROKEN TABS THAT CONNECT LIGHT PLATE.  REPLACED LIGHT & LIGHT PLATE.
